Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9347
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSancho, José M.cat
dc.date.accessioned2009-09-21T10:07:03Z-
dc.date.available2009-09-21T10:07:03Z-
dc.date.issued1985cat
dc.identifier.issn1050-2947cat
dc.identifier.urihttp://hdl.handle.net/2445/9347-
dc.description.abstractA retarded backward equation for a non-Markovian process induced by dichotomous noise (the random telegraphic signal) is deduced. The mean-first-passage time of this process is exactly obtained. The Gaussian white noise and the white shot noise limits are studied. Explicit physical results in first approximation are evaluated.eng
dc.format.extent3 p.cat
dc.format.mimetypeapplication/pdfeng
dc.language.isoengeng
dc.publisherThe American Physical Societycat
dc.relation.isformatofReproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevA.31.3523cat
dc.relation.ispartofPhysical Review A, 1985, vol. 31, núm. 5, p. 3523-3525.cat
dc.relation.isbasedonArticles publicats en revistes (Física Quàntica i Astrofísica)-
dc.relation.urihttp://dx.doi.org/10.1103/PhysRevA.31.3523-
dc.rights(c) The American Physical Society, 1985cat
dc.subject.classificationSorollcat
dc.subject.classificationFluctuacions (Física)cat
dc.subject.otherNoiseeng
dc.subject.otherFluctuations (Physics)eng
dc.titleExternal dichotomous noise: The problem of the mean-first-passage timeeng
dc.typeinfo:eu-repo/semantics/articleeng
dc.typeinfo:eu-repo/semantics/publishedVersion-
dc.identifier.idgrec367cat
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess-
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
367.pdf498.34 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.